# SDR HEEA083093

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071104302
- Part serial: 6928
- Condition: Damaged
- Location: Cockpit
- Component: KFS570B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER KNOB TURNS 360 DEGREES. STRAIGHTENED BENT ON/STBY/OFF SELECTOR SWITCH STOP.  BENCH CHECK GOOD.
